# SDR AALA200800041

- Difficulty date: January 7, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 21,162 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Dirty
- Location: Lt Eng Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEW IN-FLIGHT T1105/07JAN - LEFT ENGINE HYDRAULIC INDICATION FLICKERING FOLLOWED BY RIGHT ENGINE HYDRAULIC INDICATION FLICKERING.  LANDED DEW WITHOUT INCIDENT.  FOUND RESERVOIR MODULE AND FILTER DIRTY.  REPLACED RIGHT RESERVOIR PRESSURE MODULE AND FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
